MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE UNIPLEX; PERIPHERAL NERVE BLOCK NEEDLE

PAJUNK GMBH MEDIZINTECHNOLOGIE UNIPLEX; PERIPHERAL NERVE BLOCK NEEDLE
Model Number 001156-30G
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); No Known Impact Or Consequence To Patient (2692)
Date of Event 09/22/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through (b)(4).Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).Summarizing tentative translation from initial reporter's narrative: needle is not tight between steel and plastic hub, 2 needles involved.
 
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through (b)(4) distribution subsidiary (b)(4).Based on risk assessment and clinical evaluation file is considered as closed.
 
Event or Problem Description
(b)(4).Summarizing tentative translation from initial reporter´s narrative: needle is not tight between steel and plastic hub, 2 needles involved.

Brand Name
UNIPLEX
Common Device Name
PERIPHERAL NERVE BLOCK NEEDLE
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key5979262
Report Number9611612-2016-00133
Device Sequence Number11002447
Product Code BSP
UDI-Device Identifier04048223002896
UDI-Public04048223002896
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K053283
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date08/01/2019
Device Model Number001156-30G
Device Catalogue Number001156-30G
Device Lot Number1078
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2016
Was the Report Sent to FDA? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/23/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/27/2016
Supplement Report FDA Received Date03/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;